# SDR COMA0260343

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 9,063 hours, 9,230 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5275 SMOKE IN CABIN AND COCKPIT WHEN BLEEDS SOURCE SELECTED TO APU.PLACED APU ON DEFERRED MAINT LIST PER MEL.
